Worse + Acne Treatment

Narrow 15 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

While Using Tazorac Cream 0.01 for a Month, is It Normal to Break out More Than Usual?

I have been using Tazorac Cream 0.01 for about a month, i dont see no improvement. I actually see that my skin has been breaking out more that the... READ MORE

Why is It my Acne Became More Severe Upon Using Xeractan Isotritenoin?

Im now on my 3rd month txt w/ "Xeractan 20mg Isotritenoin" and "Under 20 cream" and and i'm so depressed because my acne became more severe.. they... READ MORE

Why Did Tretinoin and Differin Age my Skin,though They're Supposed to Help with Aging?

Started using tretinoin 0.05 a year ago for acne.the first 2 or 3 months my skin looked great.but then a small frown line and enlarged pores appeared... READ MORE

How long does it take Epiduo to work? I've been using it for 8 weeks and my acne is 10 times worse.

I have been on Epiduo for 8 weeks now. My acne is 10 times worse than what it was. I have spots that come up, big spots, that don't go away. I used to... READ MORE

Does Dairy in a Diet Result in Worse Acne?

I have heard that Dairy products cause acne especially milk and that milk is the worst thing ever for acne. Since then I have stopped consuming dairy... READ MORE

Are the Side-effects of Tretinoin Permanent?

Hello I have always had clear skin but sometimes would get a few zits on my cheeks. These zits just bugged me & would pop up every few weeks so I... READ MORE

Weekly Steroid Acne Injections. Will This Cause More Acne?

My derm says it's safe to come in for weekly acne injections, can this cause more acne? READ MORE

I'm a 26 year old man. What treatment would you recommend for an acne on my neck? (photo)

I have what looks like acne on my neck for a good 3 months and it only seems to be getting worse. Sometimes I wake up to find my neck inflamed... READ MORE

Is Diane 35 making my cystic acne worse?

I have cystic acne ever since i got married, i never had this problem not even in mu teenage years. I was prescribed Diane 35 and have been taking it... READ MORE

Do Kenacort Shots for Cystic Acne Cause More Acne in Other Areas?

Hi doc, i received shots of kenacort on three hard and red cystic bumps which didnt respond to antibiotics.They vanished in 3days without any scars... READ MORE

Im Using Renova and Aczone for my Acne for Two Weeks Now, Should I Discontinue?

But i am noticing that my skin is getting worse. My skin is dry and I am getting bigger and deeper pimples. Should i immediately stop, or should hold... READ MORE

I DO NOT feel burning sensation when using Epiduo and I'm starting to think it does not work. Are the chemicals reacting or not?

I have been using epiduo over 5 weeks and my acne is way worse. I have way more breakouts, acne scars, and dried skins. One thing that was uanimous... READ MORE

Just had Dermaplaning for acne scarring

My scars look worse and so much more noticeable now after I had Dermaplaning done 2 days ago. Is this normal? I have no excessive redness or swelling... READ MORE

I was prescribed tretinoin cream 0.05 & isopropyl myristate for acne and anti aging. Will this make acne worse?

I was prescribed tretinoin 0.05 for acne & anti-aging. I noticed the 2nd ingredient is isopropyl myristate. Isn't that ingredient super comediogenic?... READ MORE

On 60mg Oratane, my ance is getting worse. What can I do?

I've been on 60mg Oratane for 23 days, it's a six month therapy and my skin is getting worse I look terrible. Please help READ MORE

No matching results